# SDR 98ZZZX618

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 311899101
- Condition: Defective
- Location: Gas Generator
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

D.T.S. RECEIVED THREE SETS OF COMPRESSOR TURBINE BLADES (129 EACH) UNDER SALES ORDER 36561, CUSTOMER ORDER NR 8612.  EXAMINING THE BLADES REVEALED A SURFACE DEFECT ON THE PARENT METAL OF 69 EACH BLADES THAT EXCEEDS THE OVERHAUL LIMITS OF 0.003 INCH.  REF:  CHAPTER 72-50-02 PAGE 305B(2)(A) OF OVERHAUL MANUAL 3038337.  THE 69 BLADES WERE RETURNED TO P & W FOR EVALUATION.
